# SDR QXEA2017042100311

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,761 hours, 32,682 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 168
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRROSION FOUND ON STRINGER 24S AT BS 168.  PERFORMED A PERMANENT SPLICE REPAIR TO STRINGER 24S BETWEEN BS 156 AND 176 IAW RD 84-53-8177.
